# SDR SWIA2021080960125

- Difficulty date: April 28, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FUSELAGE SIDE HINGE REQUIRES REPLACEMENT DUE TO DAMAGE TO THE AFT MOST LUG LAND AND ELONGATED HOLES AT THE FWD END AND AFT END OF THE HINGE THAT ARE BEYOND THE LIMITS OF GREO 601R-53-21-8814 REV C DATED 2017-08-02.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED PAX DOOR FUSELAGE SIDE HINGE IAW CRJ 200 SRM 53-21-23 & REO 601R-53-21-656 REV A DATED 2017/03/06, PRESSURE CHECK GOOD, REFER TO CONTINUE CARD FOR WORK PERFORMED. MAJOR REPAIR TASK 51-900-1003-SKY AND FORM M337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NEEDED, PART FOR PART REPLACEMENT.
